Humira side effects

Jen96
Jen96 Member Posts: 3
Hi,

I wasn't just wondering if you have heard of diarrhoea as a side effect of humira. I had my first injection 10 days ago for spondyloarthritis and I've had 7 days of diarrhoea twice a day but only in the morning. Does this sound like a side effect, do you think it will settle down?

Thank you
Jenni

Comments

  • [Deleted User]
    [Deleted User] Posts: 3,636
    edited 30. Nov -1, 00:00
    Hi Jenni,

    Welcome to the forum, I'm glad you are starting treatment and hope you soon get your AS controlled

    Here's a link from our partner site regarding the side effects of humira

    Adalimunab is the name of the drug, trade name humira.
    http://www.arthritisresearchuk.org/arthritis-information/drugs/adalimumab/possible-side-effects.aspx

    I don't mean to worry you but it looks like you need to ring up first thing on Monday to check it out.

    I'll be looking out for your update on how you are getting on

    Take care
    Yvonne x
  • Jen96
    Jen96 Member Posts: 3
    edited 30. Nov -1, 00:00
    Hi Yvonne, I agree. I'm going to phone on Monday and see if they have any advice. Thank you for replying!!

    J xx
  • helpline_team
    helpline_team Posts: 2,783
    edited 30. Nov -1, 00:00
    Hi Jenni,

    I see Yvonne has directed you to some helpful information and I hope by now you have been able to contact your Rheumatology nurse for advice.

    If it should help to talk this over, or anything else to do with your arthritis, you are very welcome to come back to Helplines.

    Best wishes,

    Rachael, Helplines Worker

Who's Online

6
6 Guests